- 12-03-2008, 05:10 PM
- 12-04-2008, 11:43 PM
- 12-05-2008, 12:36 PM
12-05-2008, 01:59 PM
12-05-2008, 02:23 PM
12-06-2008, 12:44 PM
Well done. My buddy is starting epi at the begining of the year n' saw these pics and got pretty stoked. Keep it up bro, lookin good.
12-06-2008, 05:04 PM
Well done buddy, and great job on keeping your gains clean, thats a transformation that meets my approval!!!
12-06-2008, 06:23 PM
12-06-2008, 09:07 PM
12-07-2008, 12:00 AM
12-07-2008, 01:04 PM
12-07-2008, 03:50 PM
12-08-2008, 03:10 AM
12-09-2008, 08:07 PM
12-18-2008, 03:44 AM
12-18-2008, 06:20 AM
12-18-2008, 01:01 PM
thanks for posting your pics!!!!!!
GREAT work dude.......you are an inspiration man.
Just to see your change makes me stoked for the gym.
Started mine today and just came across ya pics here--- Way cool.
Plus you have that DRIVE and your name here says its all as well---------Bodybuilder4life!
Im gonna post my pics as well when im done with cycle in a month as well.
01-01-2009, 09:49 PM
Damn... didnt see this before... this transformation is just unreal.
The Historic PES Legend
01-01-2009, 09:58 PM
most of the cycle was 20mg with the last week at 30mg. I started to feel a difference in the gym within the first 4-5 days as far a strength goes. As far as the pics being that far apart... i didn't look any different the day i started epistane than when i took the first picture and my wieght hadn't changed. Epistane was awesome for me and i don't see how someone could bitch so much about it and call it "bunk." I guess some people just expect to get huge and gain 20lbs. of muscle because they're on steroids...
01-07-2009, 03:09 AM
01-07-2009, 05:46 AM
01-07-2009, 07:00 PM
01-08-2009, 01:00 AM
I'm just wondering, at 6 foot 3 and 200 lbs, why did you decide to go on Epistane? I am about the same height and build and at that weight running a ph or steroids never crossed my mind.
01-08-2009, 02:33 AM
01-08-2009, 03:02 PM
01-10-2009, 10:11 PM
01-10-2009, 10:21 PM
You should see an endocrinologist if you can't gain with 7000 kcal. Could be a thyroid issue. I have a similar frame to you and found out I had a t3/t4 imbalance. I take t4 daily and haven't had a problem since.
01-12-2009, 03:47 PM
01-12-2009, 05:29 PM
01-12-2009, 09:12 PM
Similar Forum Threads
- By jak skrilla in forum SupplementsReplies: 2Last Post: 06-08-2008, 05:18 AM
- By MentalTwitch in forum SupplementsReplies: 0Last Post: 05-10-2007, 02:49 AM
- By Rodja in forum SupplementsReplies: 4Last Post: 02-23-2006, 03:40 PM
- By nmarco37 in forum AnabolicsReplies: 1Last Post: 08-24-2005, 06:16 PM